Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: Yu. S. Il\cprime yashenko
Title: Finiteness theorems for limit cycles
Additional book information: Translations of Math. Monographs, American Mathematical Society, Providence, RI, 1991, 288 + ix pp., US$196.00. ISBN 0-8218-4553-5.

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Carmen Chicone
Journal: Bull. Amer. Math. Soc. 28 (1993), 123-130
DOI: https://doi.org/10.1090/S0273-0979-1993-00329-X